Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ashley

please help!!

alright.. so heres the deal. i have this topical gel from a long time ago that the doctor gave me called Stievamycin Mild Gel. by the looks of it it is tretinion(one of the creams im using NOW) and erythromycin(one of the other lotions im using now!). so it is 2 of the creams combined that i use.. but anyway it is from a long time ago and i was only on it for like a couple weeks.... i have a dermatologist in less than a month and my creams might not last me til then. if they dont, or one of them doesnt.. should i use this gel for the week or so that i need to until my dermatologist appointment? i dont think my skin will react because it looks to me its what i'm on now, just combined... but it is a gel so i'm a bit sceptable! what should i do? please help!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×